# SDR YENA200569

- Difficulty date: September 23, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N624JB
- Make and model: Airbus A320-232
- Aircraft serial: 2520
- Aircraft time: 173 hours, 76 cycles
- Engine: Iae V2524A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 49170BA06093
- Condition: Inoperative
- Location: Slats
- Part time: 173 hours, 76 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/CTL SLATS LOCKED, WING TIP BRK ON.  HAPPENED ON DECENT ABOUT 2 HRS INTO FLIGHT.  AFTER EXTENSIVE TROUBLESHOOTING REPLACED NR 2 SFCC.  AIRCRAFT HAS BEEN OPERATED ON AN EVALUTION FLIGHT, NO ECAM SYSTEM WARNINGS, CAUTIONS OR FLAP INDICATION ANOMALIES NOTED.  SFCC SYSTEM 1 AND 2 HAVE BEEN BITE CHECKED IAW AMM 27-51-00-740-002 AND 27-81-00-740-002, NO DEFECTS NOTED AIRCRAFT IS RETURNED TO SERVICE.
